# SDR 2002FA0000611

- Difficulty date: January 23, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Pin Hole
- Location: Shuttle Valve
- Component: Shuttle Valve, Pneudraulics
- Component part number: 50601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUTTLE VALVE HAS A CRACKED HOUSING.
